# SDR SWAA2023052350323

- Difficulty date: May 20, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 32,082 hours, 15,019 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Missing
- Location: Zn 700 Landing G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CADMIUM PLATING MISSING ON ALL R/H MLG FWD TRUNNION FITTING BUSHINGS<[01] REMOVED AND REPLACED ALL 4 R/H MLG FWD. TRUNNION FITTING BUSHINGS PER. AMM REF. 757-RCB-04-01 (DVI - MLG FWD TRUNNION FITTING (-700 AND -800 ).
